# SDR USAA2011060800036

- Difficulty date: May 4, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- Aircraft time: 57,415 hours, 38,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6552878533
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - LEVEL 2 EXFOLIATION CORROSION ON Z-ANGLE AT BS 986.5, S17R.  REPAIRED Z-ANGLE AT BS 986.5, S17R IAW EA 103005.
